Invariant measures and a linear model of turbulence
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), p. 39-48
@article{RSMUP_1979__61__39_0,
     author = {Lasota, Andrzej},
     title = {Invariant measures and a linear model of turbulence},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     pages = {39-48},
     zbl = {0459.28025},
     mrnumber = {569650},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__39_0}
}
Lasota, Andrzej. Invariant measures and a linear model of turbulence. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979) pp. 39-48. http://www.numdam.org/item/RSMUP_1979__61__39_0/

[1] J. Bass, Stationary functions and their applications to turbulence. II: Navier-Stokes equations, J. Math. Anal. Appl., 47 (1974), pp. 458-503. | MR 349140 | Zbl 0284.76040

[2] C. Foiaş, Statistical study of Navier-Stokes equations II, Rend. Sem. Mat. Univ. Padova, 49 (1973), pp. 9-123. | Numdam | Zbl 0283.76018

[3] L. LANDAU - E. LIFSHITZ, Mécanique des fluides, Physique Théoretique, t. VI, Ed. Mir, Moscow, 1971. | Zbl 0216.25801

[4] A. Lasota, Relaxation oscillations and turbulence, Ordinary Differential Equations 1971 NRL-MRC Conference, Academic Press, New York (1972), pp. 175-183. | MR 434103 | Zbl 0353.34040

[5] A. Lasota - J. Yorke, On the existence of invariant measures for transformations with strictly turbulent trajectories, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 25 (1977), pp. 233-238. | MR 453977 | Zbl 0357.28018

[6] G. Prodi, Teoremi ergodici per le equazioni della idrodinamica, C.I.M.E., Roma, 1960. | Zbl 0117.10504

[7] D. Ruelle - F. TAKENS, On the nature of turbulence, Comm. Math. Phys., 20 (1971), pp. 167-192. | MR 284067 | Zbl 0223.76041